# SDR 5300040403

- Difficulty date: April 4, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N613GY
- Make and model: Cessna 560XL
- Aircraft serial: 5605300
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 99125182
- Part serial: 8AV145
- Condition: Failed
- Location: Cabin Temp
- Part time: 241 hours, 186 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO CONTROL OF CABIN TEMPERATURE AVAILABLE.
